# SDR ASAA2016021415427

- Difficulty date: February 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 8,363 hours, 2,707 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL340, LEFT MCDU WENT BLANK FOR APPROXIMATELY 2-3 SEC THE INITIATED A BITE CHECK AND RETURNED TO NORMAL FUNCTION IN APPROXIMATELY 30 SEC.  ACFT GROUNDED. ACCOMPLISHED FMC OPS CK IAW AMM 34-61-00, CHECKS NORMAL, NO OTHER FAULTS FOUND. GROUND VERIFICATION SUCCESSFUL.
